# SDR 2013FA0000670

- Difficulty date: October 28, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N1516X
- Make and model: Bbavia 7KCAB
- Aircraft serial: 37973
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 1,468 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 00-25-02 R1, HAIR-LINE CRACKS WERE FOUND AT WING STRUT ATTACH POINT ON BOTH LT AND RT FWD WING SPARS.  APPROXIMATELY THREE INCHES OF LONGITUDINAL CRACK WAS FOUND OTBD AND INBD OF PLYWOOD DOUBLERS.  NO COMPRESSION CRACKS NOTED.  THE ACFT OWNER DECIDED TO HAVE NEW METAL SPAR WINGS MFG AND INSTALLED.
